# SDR 2003FA0000287

- Difficulty date: March 3, 2003
- Submitted: March 14, 2003
- Operation: General aviation
- Aircraft: N203KS
- Make and model: Cessna 172S
- Aircraft serial: 172S8856
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: X610007
- Part serial: OED8824V
- Condition: Failed
- Location: Alternator
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTACTOR FAILS DURING USE, DUE TO IT BEING A CONTINUOUS DUTY RELAY, WAS INTERMITTENT PRIOR TO FAILURE.  (THIS IS FOR THE ALTERNATOR OUTPUT TO THE AIRCRAFT BATTERY BUSS.)
